# SDR UALA2009021700498

- Difficulty date: February 15, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 55,620 hours, 10,352 cycles
- Engine: Pwa PW4077
- System (JASC): 2620 · Extinguishing System
- Part: Light
- Part number: D73105001
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHT IN RT ENGINE FIRE SHUT-OFF SWITCH HANDLE IN CTR PEDESTAL DOES NOT ILLUMINATE DURING FIRE TEST.  REPLACED RIGHT ENG FIRE CONTROL MODULE.  ALL CHECKS AND INDICATIONS NORMAL.
